Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the order of linear homogeneous groups. II


Author: H. F. Blichfeldt
Journal: Trans. Amer. Math. Soc. 5 (1904), 310-325
MSC: Primary 20G40
DOI: https://doi.org/10.1090/S0002-9947-1904-1500676-6
MathSciNet review: 1500676
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G40

Retrieve articles in all journals with MSC: 20G40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500676-6
Article copyright: © Copyright 1904 American Mathematical Society

American Mathematical Society